# SDR ASOA2016050514752

- Difficulty date: May 5, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Link
- Condition: Cracked
- Location: Wing-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT LOWER SPA LINK BEARING DURING SPAN LINK INSP REF W/O 630639.   REPAIRED BY REPLACING WING/FUSELAGE PICK-UP LINKS IAW SB601BA-57-016.
